Skip to main content

Items where Author, Editor or other role is "Towers, Matthew"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: 2011
Number of items: 1.

2011

Scherotzke, Sarah, Towers, Matthew (2011) Rank varieties for Hopf algebras. Journal of Pure and Applied Algebra, 215 (5). pp. 829-838. ISSN 0022-4049. (doi:10.1016/j.jpaa.2010.06.028) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40462)

This list was generated on Fri Sep 23 19:15:44 2022 BST.